City Research Online

Items where Author is "Miyachi, H."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chuang, J., Miyachi, H. and Tan, K. M. (2017). Parallelotope tilings and q-decomposition numbers. Advances in Mathematics, 321, pp. 80-159. doi: 10.1016/j.aim.2017.09.024

Chuang, J., Miyachi, H. and Tan, K. M. (2008). Kleshchev's decomposition numbers and branching coefficients in the Fock space. Transactions of the American Mathematical Society, 360(3), pp. 1179-1191. doi: 10.1090/S0002-9947-07-04202-X

Chuang, J., Miyachi, H. and Tan, K. M. (2004). A v-analogue of Peel's theorem. Journal of Algebra, 280(1), pp. 219-231. doi: 10.1016/j.jalgebra.2004.04.017

Chuang, J., Miyachi, H. and Tan, K. M. (2002). Row and column removal in the q-deformed Fock space. Journal of Algebra, 254(1), pp. 84-91. doi: 10.1016/S0021-8693(02)00062-5

This list was generated on Fri Aug 14 04:48:21 2020 UTC.